×

zbMATH — the first resource for mathematics

On a class of posets and the corresponding comparability graphs. (English) Zbl 0382.05045

MSC:
05C99 Graph theory
05C05 Trees
06A06 Partial orders, general
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Arditti, J.C; Cori, R, Hamilton circuits in the comparability graph of a tree, (), 41-53 · Zbl 0217.31102
[2] Chvátal, V, Tough graphs and Hamiltonian circuits, Discrete math., 5, 215-228, (1973) · Zbl 0256.05122
[3] Gallai, T; Milgram, A.N, Verallgemeinerung eines graphentheoretischen satzes von redei, Acta sci. math. Szeged, 21, (1960) · Zbl 0101.16608
[4] Ghouila-Houri, A, Caractérisation des graphes non orientes dont on peut orienter LES arètes de maniere a obtenir le graphe d’une relation d’ordre, C. R. acad. sci. Paris, 254, 1370-1371, (1962) · Zbl 0105.35503
[5] Gilmore, P.C; Hoffmann, A.J, A characterization of comparability graphs and of interval graphs, Canad. J. math., 16, 539-548, (1964) · Zbl 0121.26003
[6] Jung, H.A; Zu einem Satz von, E.S, Wolk über die vergleichbarkeitsgrapher von ordnungstheoretischen Bäumen, Fund. math., 63, 217-219, (1968) · Zbl 0179.29203
[7] Jung, H.A, Note on Hamiltonian graphs, () · Zbl 0325.05110
[8] Skupien, Z, Hamiltonian circuits and path coverings of vertices in graphs, Colloq. math., 30, 305-326, (1974) · Zbl 0291.05110
[9] Skupien, Z, Path partitions of vertices and hamiltonity of graphs, () · Zbl 0331.05116
[10] Wolk, E.S, The comparability graph of a tree, (), 789-795 · Zbl 0109.16402
[11] Wolk, E.S, A note on the comparability graph of a tree, (), 17-20 · Zbl 0137.18105
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.